Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Great Falls, MT

July 13, 2011Cascade County, Judith Basin County, Meagher County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 13, 2011, 5:38 PM MDT for Cascade County, Judith Basin County, Meagher County, Montana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2011, 5:38 PM MDT (23:38 UTC)
Expired
Jul 13, 2011, 6:30 PM MDT
In force
52 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Cascade County, MT, Judith Basin County, MT, Meagher County, MT

The radar

The Great Falls radar (KTFX), 39 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 1:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS55 KTFX 132338
SVRTFX
MTC013-045-059-140030-
/O.NEW.KTFX.SV.W.0036.110713T2338Z-110714T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
538 PM MDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CASCADE COUNTY IN CENTRAL MONTANA...
  WEST CENTRAL JUDITH BASIN COUNTY IN CENTRAL MONTANA...
  NORTH CENTRAL MEAGHER COUNTY IN CENTRAL MONTANA...

* UNTIL 630 PM MDT

* AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 25 MILES SOUTHEAST OF CASCADE...MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BELT.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

&&

LAT...LON 4743 11092 4706 11063 4689 11128 4713 11152
TIME...MOT...LOC 2338Z 244DEG 24KT 4706 11125

$$

JOH
2 follow-up statements
060 
WWUS55 KTFX 132359
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
559 PM MDT WED JUL 13 2011

MTC013-045-059-140030-
/O.CON.KTFX.SV.W.0036.000000T0000Z-110714T0030Z/
CASCADE MT-JUDITH BASIN MT-MEAGHER MT-
559 PM MDT WED JUL 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EXTREME NORTH CENTRAL MEAGHER...WEST CENTRAL JUDITH BASIN AND
EAST CENTRAL CASCADE COUNTIES...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES WEST OF MONARCH...OR 29 MILES SOUTH OF GREAT
FALLS...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4724 11129 4743 11092 4706 11063 4695 11106
TIME...MOT...LOC 2359Z 244DEG 24KT 4712 11106

$$

JOH
036 
WWUS55 KTFX 140022
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
622 PM MDT WED JUL 13 2011

MTC013-045-059-140033-
/O.EXP.KTFX.SV.W.0036.000000T0000Z-110714T0030Z/
CASCADE MT-JUDITH BASIN MT-MEAGHER MT-
622 PM MDT WED JUL 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
MEAGHER...WEST CENTRAL JUDITH BASIN AND EAST CENTRAL CASCADE COUNTIES
WILL EXPIRE AT 630 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4724 11129 4743 11092 4706 11063 4695 11106
TIME...MOT...LOC 0023Z 244DEG 24KT 4719 11085

$$

JOH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:12 PM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 13, 1:12 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
112 PM MDT WED JUL 13 2011

.DISCUSSION...

TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH
DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST
THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG
WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS
EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON
THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A
SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE
GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA.
HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY
LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON
THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN
OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA.
HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE
AREA. MLS

FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS
TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS
A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON
SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE
DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH
TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN
UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS
EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED
MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC
HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY
DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE
REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR
NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL
RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF
TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL
WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY
TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10
DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE
INTO NEXT WEDNESDAY. BRUSDA

&&

.AVIATION...
UPDATED 1730Z.
VFR CONDITIONS SHOULD PREVAIL AT ALL TAF SITES FOR A MAJORITY OF THE
FORECAST PERIOD. A RELATIVELY MOIST AND UNSTABLE AIRMASS WILL SLOWLY
MOVE ACROSS THE AREA THROUGH THE PERIOD. EXPECT A FEW ISOLATED
THUNDERSTORMS OVER THE AREA BEFORE 20Z...WITH THE
THUNDERSTORM ACTIVITY BECOMING MORE WIDESPREAD AFTER 22Z TODAY.
EXPECT ABOUT 1/2 HOUR PERIODS OF MODERATE TO HEAVY RAINFALL AND
REDUCED VISIBILITIES IN HEAVIER STORMS. THE STORMS WILL START TO
EXIT NORTH CENTRAL MONTANA BY 8Z THURSDAY. BRIEF IFR/MVFR CONDITIONS
WILL BE LIKELY IN/NEAR ANY THUNDERSTORMS. SUK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  56  78  53  82 /  60  30  30  10
CTB  55  76  49  77 /  60  30  20  10
HLN  56  79  53  83 /  50  30  20  20
BZN  52  82  49  84 /  30  30  20  20
WEY  45  74  40  74 /  30  20  10  20
DLN  51  77  49  79 /  30  30  30  20
HVR  60  82  55  84 /  60  30  30  10
LWT  56  80  52  80 /  40  30  30  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
156 PM MDT WED JUL 13 2011

MTZ009>013-044>047-049>051-053>055-142000-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-
JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN-
156 PM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE
REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY
HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A
CHANCE FOR ISOLATED STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-014-015-048-052-142000-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON-
156 PM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES.

WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY
HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A
CHANCE FOR ISOLATED STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 4:36 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
436 PM MDT WED JUL 13 2011

MTZ012-013-050-132315-
CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT-
436 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JUDITH BASIN...
SOUTHERN CHOUTEAU AND EASTERN CASCADE COUNTIES UNTIL 515 PM MDT...

AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF GEYSER...OR 25 MILES WEST OF
STANFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OFEXTREME EASTERN CASCADE...EXTREME NORTHWESTERN JUDITH BASIN AND
EXTREME SOUTHERN CHOUTEAU COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4763 11071 4752 11028 4717 11064 4724 11089
TIME...MOT...LOC 2236Z 206DEG 23KT 4730 11071

GUSTAFSON
Special weather statement, Jul 13, 4:55 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
455 PM MDT WED JUL 13 2011

MTZ013-050-051-140000-
CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT-
455 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...SOUTHERN
FERGUS AND EXTREME SOUTHEASTERN CHOUTEAU COUNTIES UNTIL 600 PM MDT...

AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANFORD TO 11 MILES
SOUTH OF LEWISTOWN...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...STANFORD...
LEWISTOWN...DENTON...BENCHLAND...MOCCASIN...COFFEE CREEK...
FORESTGROVE...DANVERS AND HILGER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4683 10945 4717 11058 4750 10998 4714 10872
TIME...MOT...LOC 2255Z 238DEG 24KT 4711 11023 4691 10945

GUSTAFSON
Local storm report, Jul 13, 5:02 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
502 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             RAYNESFORD              47.27N 110.73W
07/13/2011  M1.00 INCH       JUDITH BASIN       MT   PUBLIC

            ONE INCH DIAMETER HAIL REPORTED BETWEEN 430 PM AND 445
            PM MDT IN THE TOWN OF RAYNESFORD.

&&

COULSTON
Local storm report, Jul 13, 5:27 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             14 SW STOCKETT          47.22N 111.39W
07/13/2011  E0.25 INCH       CASCADE            MT   TRAINED SPOTTER

            HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
            GUSTS REPORTED.

0440 PM     TSTM WND GST     14 SW STOCKETT          47.22N 111.39W
07/13/2011  E60 MPH          CASCADE            MT   TRAINED SPOTTER

            HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
            GUSTS REPORTED.

&&

GUSTAFSON
Local storm report, Jul 13, 5:31 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
531 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             13 ESE CRAIG            47.00N 111.71W
07/13/2011  M0.50 INCH       CASCADE            MT   CO-OP OBSERVER

            PEA TO MARBLE SIZE HAIL...OR ONE QUARTER TO ONE HALF
            INCH DIAMETER HAIL...OCCURRED BETWEEN 500 PM AND 515 PM
            MDT. THERE WAS ALSO 0.44 INCHES OF RAINFALL WITH THE
            STORM.

&&

COULSTON
Local storm report, Jul 13, 5:33 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             7 SW HIGHWOOD           47.50N 110.88W
07/13/2011  E0.25 INCH       CASCADE            MT   TRAINED SPOTTER

            65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
            REPORTED.

0533 PM     TSTM WND GST     7 SW HIGHWOOD           47.50N 110.88W
07/13/2011  E70 MPH          CASCADE            MT   TRAINED SPOTTER

            65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
            REPORTED.

&&

GUSTAFSON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:48 PM MDTSpecial Weather StatementTFXBlaine57 min
Jul 12, 7:15 PM MDTSpecial Weather StatementTFXHill45 min
Jul 12, 7:39 PM MDTSpecial Weather StatementTFXHill51 min
Jul 12, 8:23 PM MDTSpecial Weather StatementTFXBeaverhead37 min
Jul 13, 12:26 AM MDTSpecial Weather StatementTFXFergus49 min
Jul 13, 1:06 PM MDTSpecial Weather StatementTFXTeton39 min
Jul 13, 1:28 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton62 min
Jul 13, 1:33 PM MDTFlash Flood WatchTFX10 hr
Jul 13, 1:38 PM MDTSevere Thunderstorm WarningTFXLewis and Clark35 min
Jul 13, 2:18 PM MDTSpecial Weather StatementTFXGlacier42 min
Jul 13, 2:25 PM MDTSpecial Weather StatementTFXTeton50 min
Jul 13, 2:27 PM MDTSpecial Weather StatementTFXLewis and Clark48 min
Jul 13, 2:32 PM MDTSevere Thunderstorm WarningTFXLewis and Clark18 min
Jul 13, 2:40 PM MDTSpecial Weather StatementTFXCascade50 min
Jul 13, 2:42 PM MDTSpecial Weather StatementTFX48 min
Jul 13, 2:51 PM MDTSpecial Weather StatementTFXGlacier39 min
Jul 13, 3:02 PM MDTSevere Thunderstorm WarningTFXGlacier43 min
Jul 13, 3:32 PM MDTSpecial Weather StatementTFXJudith Basin43 min
Jul 13, 3:32 PM MDTSevere Thunderstorm WarningTFXLewis and Clark43 min
Jul 13, 3:47 PM MDTFlash Flood WarningTFXJudith Basin3 hr
Jul 13, 3:51 PM MDTSpecial Weather StatementTFXCascade39 min
Jul 13, 3:56 PM MDTSevere Thunderstorm WarningTFXCascade49 min
Jul 13, 4:06 PM MDTSpecial Weather StatementTFXToole39 min
Jul 13, 4:08 PM MDTSevere Thunderstorm WarningTFXLiberty, Toole52 min
Jul 13, 4:11 PM MDTSevere Thunderstorm WarningTFXLewis and Clark49 min
Jul 13, 4:36 PM MDTSpecial Weather StatementTFXJudith Basin39 min
Jul 13, 4:39 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Meagher66 min
Jul 13, 4:55 PM MDTSpecial Weather StatementTFXFergus65 min
Jul 13, 5:00 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin45 min
Jul 13, 5:16 PM MDTSevere Thunderstorm WarningTFXFergus44 min
Jul 13, 5:27 PM MDTAreal Flood AdvisoryTFXJefferson, Lewis and Clark2 hr
Jul 13, 5:39 PM MDTSpecial Weather StatementTFXBlaine51 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.